CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Draganova-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2008
Number of items: 1.

2008

Draganova, Anna and Mutoh, Yukiyasu and Wilson, Richard M. (2008) More on decompositions of edge-colored complete graphs. Discrete Mathematics, 308 (14). pp. 2926-2943. ISSN 0012-365X. https://resolver.caltech.edu/CaltechAUTHORS:20100715-120722042

This list was generated on Thu Apr 9 10:54:17 2020 PDT.